# SDR ASAA0510067

- Difficulty date: April 15, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65221611
- Condition: Damaged
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND SHEAR TIE AT BS 480 BETWEEN STRINGER 20L AND 21L HAS LOW EDGE MARGIN.  REPLACED WITH FABRICATED REPAIR PART IAW B737-200 SRM 51-30-2 PARA 4.
